# SDR NOCA006

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Part number: 59192
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS INOP ADJACENT TO R2-LAV.  INSTALLED NEW CROSSOVER STRIP PER MM 33-51-10, OPS CHECK NORMAL.
